# SDR CALA2010091700441

- Difficulty date: September 17, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 37,503 hours, 12,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 149A61091
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/A'S IN REAR GALLEY REPORT AT DOOR (AFT ENTRY) THAT THE OUTSIDE HANDLE IS IN VERTICAL POSITION AND NOT STOWED, AND DEPRESSING INSIDE HANDLE CAUSES OUTSIDE HANDLE TO MOVE.  REPOSITIONED HANDLE, OPS CHECK OK.  OVERWEIGHT LANDING DID NOT HAPPEN PER FLT CREW.
